# SDR GTIA040812

- Difficulty date: October 10, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE (B) LOOP FLICKERS ON T/O AND DURING FLT.  NR 2 ENGINE CHANGED WITH LOOP ON IT.  NOTE:  ENGINE CHANGE ACCOMPLISHED ON 10/10/04, OCCURRENCE DATE CHANGED TO REFLECT CLOSURE OF REPORT.
